# SDR AALA201705159039

- Difficulty date: May 5, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 101,905 hours, 16,417 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Unit
- Part number: 408852
- Part serial: 6901
- Condition: Faulty
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW OBSERVED UNCOMMANDED FUEL TRANSFER FROM THE CENTER TANK TO THE LEFT MAIN FUEL TANK.  REMOVED AND REPLACED THE OTBD FUELING SHUTOFF VALVE IAW AMM 28-21-02, FUELING SHUTOFF VALVE CONTROL UNIT IAW AMM 28-21-12,  DEFUELING VALVE IAW AMM 28-26-01, DEFUELING VALVE ACTUATOR IAW AMM 28-26-11, AND FUELING MANIFOLD TUBE ASSEMBLY IAW AMM 28-21-10.   LEAK AND OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
